# SDR SWAA2017080315475

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-800
- Aircraft serial: 36666
- Aircraft time: 2,995 hours, 1,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OTBD EMERGENCY FLASHLIGHT INOPERATIVE.  R & R THE FLASHLIGHT IAW MM.
